Unfoldings and bifurcations of quasi-periodic tori / H.W. Broer [and three others].

Saved in:
Bibliographic Details
Main Author: Broer, H. W. (Hendrik Wolter), 1950- (Author)
Format: eBook
Language:English
Published: Providence, Rhode Island : American Mathematical Society, 1990.
Series:Memoirs of the American Mathematical Society ; Volume 83, no. 421.
Subjects:
Online Access:Click for online access
Description
Item Description:"January 1990, volume 83, number 421 (third of 6 numbers)."
Physical Description:1 online resource (189 pages) : illustrations
Bibliography:Includes bibliographical references.
ISBN:9781470408442
1470408449
ISSN:0065-9266 ;
0065-9266
Language:English.